# SDR UALA2012040602146

- Difficulty date: April 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,470 hours, 13,379 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Seat 26k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OXYGEN PANEL HANGING DOWN AT SEAT 26K.  SECURED PANEL.
